Berezin quantization and holomorphic representations. (English) Zbl 1272.22007

This paper is a generalization of previous results about Berezin quantization, obtained by the author for the holomorphic discrete series representations of a semi-simple Lie group. The author considers a quasi-Hermitian Lie group \(G\) with Lie algebra \(g\) and a unitary irreducible representation \(p\). The notion of an adapted Weyl correspondence is then developed with some recalls about the relevant facts. Then, the Berezin symbol map \(S\) and the corresponding Stratonovich-Weyl map \(W\) are introduced and studied. Explicit formulas for the Berezin symbols are obtained. When \(G\) is reductive, the author proves that the Stratonovich-Weyl map \(W\) can be extended to the operators \(d(p)\) with an explicit expression of \(W(d(p))\). The general case is discussed, and the example of the diamond group is also considered.


22E46 Semisimple Lie groups and their representations
53D17 Poisson manifolds; Poisson groupoids and algebroids
22E45 Representations of Lie and linear algebraic groups over real fields: analytic methods
81S10 Geometry and quantization, symplectic methods
32M15 Hermitian symmetric spaces, bounded symmetric domains, Jordan algebras (complex-analytic aspects)
Full Text: DOI


[1] S. T. ALI - M. ENGLIS, Quantization methods:a guide for physicists and analysts, Rev. Math. Phys. 17, 4 (2005), pp. 391-490. · Zbl 1075.81038 · doi:10.1142/S0129055X05002376
[2] J. ARAZY - H. UPMEIER, Weyl Calculus for Complex and Real Symmetric Domains, Harmonic analysis on complex homogeneous domains and Lie groups (Rome, 2001). Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 13, no 3-4 (2002), pp. 165-181.
[3] J. ARAZY - H. UPMEIER, Invariant symbolic calculi and eigenvalues of invariant operators on symmeric domains, Function spaces, interpolation theory and related topics (Lund, 2000), pp. 151-211, de Gruyter, Berlin, 2002. · Zbl 1027.32020
[4] D. ARNAL - J.-C. CORTET, Nilpotent Fourier Transform and Applications, Lett. Math. Phys. 9 (1985), pp. 25-34.
[5] L. AUSLANDER - B. KOSTANT, Polarization and Unitary Representations of Solvable lie Groups, Invent. Math. 14 (1971), pp. 255-354. · Zbl 0233.22005 · doi:10.1007/BF01389744
[6] I. BELTITĨAÆ - D. BELTITĨAÆ, Magnetic pseudo-differential Weyl calculus on nilpotent Lie groups, Ann. Global Anal. Geom. 36, 3 (2009), pp. 293-322. · Zbl 1180.47034 · doi:10.1007/s10455-009-9166-8
[7] P. BERNAT - N. CONZE - M. DUFLO - M. LEVY-NAHAS - M. RAIS - P. RENOUARD - M. VERGNE, Representations des groupes de Lie reÂsolubles, Dunod, Paris 1972.
[8] F. A. BEREZIN, Quantization, Math. USSR Izv. 8, 5 (1974), pp. 1109-1165.
[9] F. A. BEREZIN, Quantization in complex symmetric domains, Math. USSR Izv. 9, 2 (1975), pp. 341-379. · Zbl 0324.53049 · doi:10.1070/IM1975v009n02ABEH001480
[10] C. BRIF - A. MANN, Phase-space formulation of quantum mechanics and quantum-state reconstruction for physical systems with Lie-group symme- tries, Phys. Rev. A 59, 2 (1999), pp. 971-987.
[11] B. CAHEN, Deformation Program for Principal Series Representations, Lett. Math. Phys. 36 (1996), pp. 65-75. · Zbl 0843.22020 · doi:10.1007/BF00403252
[12] B. CAHEN, Quantification d’une orbite massive d’un groupe de Poincare geÂneÂraliseÂ, C. R. Acad. Sci. Paris t. 325, seÂrie I (1997), pp. 803-806. · Zbl 0883.22016 · doi:10.1016/S0764-4442(97)80063-8
[13] B. CAHEN, Weyl quantization for semidirect products, Differential Geom. Appl. 25 (2007), pp. 177-190. · Zbl 1117.81087 · doi:10.1016/j.difgeo.2006.08.005
[14] B. CAHEN, Weyl quantization for principal series, BeitraÈge Algebra Geom. 48, 1 (2007), pp. 175-190. · Zbl 1134.22010
[15] B. CAHEN, Contraction of compact semisimple Lie groups via Berezin quantization, Illinois J. Math. 53, 1 (2009), pp. 265-288. · Zbl 1185.22008
[16] B. CAHEN, Berezin quantization on generalized flag manifolds, Math. Scand. 105 (2009), pp. 66-84. · Zbl 1183.22006
[17] B. CAHEN, Contraction of discrete series via Berezin quantization, J. Lie Theory, 19 (2009), pp. 291-310. · Zbl 1185.22007
[18] B. CAHEN, Berezin quantization for discrete series, BeitraÈge Algebra Geom. 51 (2010), pp. 301-311. · Zbl 1342.22022
[19] B. CAHEN, Stratonovich-Weyl correspondence for compact semisimple Lie groups, Rend. Circ. Mat. Palermo, 59 (2010), pp. 331-354. · Zbl 1218.22008 · doi:10.1007/s12215-010-0026-y
[20] B. CAHEN, Stratonovich-Weyl correspondence for discrete series representa- tions, Arch. Math. (Brno), 47 (2011), pp. 41-58.
[21] B. CAHEN, Weyl quantization for the semi-direct product of a compact Lie group and a vector space, Comment. Math. Univ. Carolin. 50, 3 (2009), pp. 325-347. · Zbl 1212.81015
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.